//
you're reading...
Vaccine

Not Just Fainting – Cardiologist Talks About Gardasil and POTS Connection

LINK

By Dr. Jack Wolfson
Have you heard of POTS?

POTS is an acronym for Postural Orthostatic Tachycardia Syndrome.

This condition is usually diagnosed in young women. Symptoms include palpitations, lightheadedness, and even fainting.

I have witnessed this many times in my career as a cardiologist. I performed thousands of tilt-table tests to help determine the cause of a fainting spell.

POTS, like most diagnoses, does not have an identifiable cause according to most cardiologists.

Until now.

A recent study provides a link to the Gardasil vaccine and POTS. 35 women developed this condition after the Gardasil vaccine. Coincidence? You decide. Vaccine. 2015 Apr 13.

Three expensive jabs to supposedly prevent cervical cancer, a cancer that rarely kills.

There were seven studies involving Gardasil. Five of the seven used aluminum in the vaccine group AND the placebo group! One of the seven studies didn’t even have a control group.

According to Merck, Gardasil’s effect on fertility is not known.

So who are you going to ask about vaccines and safety? Don’t ask your pediatrician. Their entire job depends on the vaccine industry. Don’t look to mainstream media. They are owned by big pHARMa. Don’t go to the manufacturer website, for obvious reasons.

Oh, by the way, if your child is damaged from a vaccine, you are out of luck financially. You can’t sue the doctor or the vax manufacturer.

Of course, the saddest thing is the women who are so debilitated by this condition.

The list of things that can lead to POTS and all diagnoses is very long. Poor nutrition and chemicals are killing this country and the world.

Eat Paleo, eat organic, and get the chemicals out of your life.

See expanded comments about the study at Vaccine Impact

Discussion

No comments yet.

Leave a Comment